# SDR UIEA2011032200155

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 103,260 hours, 21,161 cycles
- Engine: Ge CF650*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 608921
- Part serial: 115
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD LEAK ON THE NR 4 SYS (FOUND BRAKE ACCUMULATOR LEAKING. R & R ACCUMULATOR,  SERVICED SYSTEM, PERFORMED OPERATIONAL AND LEAK CHECKS, ALL; OK.)
